Skip to content
My WebMD Sign In, Sign Up
Running FEVERS
avatar
jessi19661 posted:
I have been running fevers at night and about the same time a lot of days. I sweat around my hairline really bad and my head, chest. But can be full night sweats, wither in the day or night. I am also extremely fatigued, and have to lie down when these attacks happen. It seems like the fevers go from 1-4 hours and just have "to run its course" then it goes away. I also am very hot feeling during these fevers.

Does anyone else go thru this, is it lupus? Just seems like this disease takes hold and doesnt let go. Thanks to any replies, take care, Jessi
Reply
 
avatar
LitLupy responded:
if you have been diagnosed, this goes with the lupus. the danger in temperature is when you reach 100.8, that;s when you should call your doctor.

i just had a lump removed a couple of days ago and the nurse blew my vein, blood everywhere, now the pain in my chest, arms and legs with throbbing and low grade fever.
 
avatar
jessi19661 replied to LitLupy's response:
thanks for the info, i thought maybe that was the case.

where was the lump? i hope u r ok. I understand the pain!! please post if ur ok tomorrow....hugs and thanks!
 
avatar
LitLupy replied to jessi19661's response:
in my breast, i have to have the stitches out in a week, i don't know if i should even bother with work this week. i am so tired.
 
avatar
jessi19661 replied to LitLupy's response:
I dont think u should work, u need to rest!!!!! big hugs to you and i am here to talk anytime. take good care of you and rest hun
 
avatar
lupylisa44 responded:
Hi Jessi

I go through bouts when I get low-grade (99.9-100.4) fevers everyday, at the same time for weeks at a time. It is usually my body warning me that a flare is coming. They are very annoying! I always say that they are just high enough to make you feel like poop but not high enough to seek medical attention.

It's just part of the whole lupus package, and I have learned over the past 26 years to treat them as a warning sign and to slow down and rest when they show up. I also take Tylenol to make them go away!

Lisa
 
avatar
jessi19661 replied to lupylisa44's response:
Hey Lisa. Thanks for the reply. It is just part of the whole "lupus thing" I guess.......there are a LOT of parts of this awful "lupus thing". I am a little down as I a have been extremely fatigued the past week or so. The fevers hhave stopped (for now), but wow!! The joint pain and instability is major! My neck too, and a headache earlier. U should see me now, I am in a neck collar, wrist supports, ankle and knee supports!!!!!!! . A lot of pain. But I am only on 10mg pred now and wondering if this is how I'll be on lower doses again. It is a constant challenge to have this condition, so many problems can come on at any given day, I spend a lot of time trying to find things to help or make easier to deal. How u have done it so long amazes me. Sorry, rambling, hope it is a good night 4 u, hugs!
 
avatar
graphicsgoddess replied to lupylisa44's response:
I so identify with the sentence just high enough to make you feel like poop but not high enough to seek medical attention.
 
avatar
ssh49tn replied to jessi19661's response:
Jessi,
I was on 2 different doses of prednisone for the rash that I have, & finally, 2 weeks ago, I convinced my ANP that I needed to be tested for lupus. And, now I'm on 200 mg of Plaquenil. So far, the rash isn't going away, but it's not spreading either, plus she gave me a cream that helps with the itching. But, for over a year now, I've complained about having sweaty episodes, that literally leave me drenched with sweat, plus very fatigued. So, I am figuring out that I have basically been ignored for the most part. Since I have no insurance, I use a clinic that is tax payer funded, & they only take uninsured people. So they don't have a lot of doctors available that are experienced in some areas. But, after the lupus blood test, she showed my chart & the results to the doctor that is over the clinic, & he immediately told her to start me on the plaquenil. But, she was hesitant about it because she said it's a dangerous med. I told her I'd rather take my chances & see IF it helped me, or not. And, the pamphlet I got from the pharmacy with the side effects, lists a lot of the effects that come with lupus already. I do have to go back in 6 weeks to get my blood tested again, (the CBCs though, not for the lupus.) It just really ticks me off that I've been fighting with this for over a year, & the only reason they checked me for lupus was because I asked about it. That was what I was hoping they were going to reform in the health care system, but so far, no changes in that area! But, I refuse to give up, & ramble all you want! I can understand, & sympathize with you totally.


Featuring Experts

Dr. R. Swamy Venuturupalli is a board-certified rheumatologist practicing in Los Angeles. He is Clinical Chief of the Division of Rheumatology at Ce...More

Coping
With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

Minimizing steroid side effectsExpert
It is likely that most lupus patients will at some time be taking steroids to control some aspect of their disease. In order to minimize ... More
Was this Helpful?
75 of 105 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.